# SDR SWIA2019082946234

- Difficulty date: July 25, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION ON EXTERNAL SKIN FROM BS 559 TO 559+96, LBL 26 TO RBL 26.   REMOVED CORROSION FOUND ON EXTERNAL SKIN IAW REO.
